On the robust variance estimator in generalised estimating equations

Research output: Contribution to journalArticlepeer-review

70 Scopus citations

Abstract

The variance matrix of the estimated regression coefficient in the Liang-Zeger generalised estimating equation approach can be consistently estimated by the so-called sandwich or robust estimator. In this note, we propose a modification to the Liang-Zeger prescription for implementing the robust variance estimator. Analytical and numerical evidence shows the superior performance of our proposal.

Original languageEnglish (US)
Pages (from-to)901-906
Number of pages6
JournalBiometrika
Volume88
Issue number3
DOIs
StatePublished - 2001

Bibliographical note

Funding Information:
The author would like to thank John Connett, Chap Le and Tom Louis for interesting discussions. The author is grateful to a referee and the editor for detailed and helpful comments. This research was partially supported by a University of Minnesota Grant-in-aid.

Keywords

  • Generalised estimating equation
  • Generalised linear model
  • Longitudinal data
  • Sandwich estimator

Fingerprint

Dive into the research topics of 'On the robust variance estimator in generalised estimating equations'. Together they form a unique fingerprint.

Cite this